# SDR SWIA2019061445974

- Difficulty date: May 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 36,414 hours, 32,153 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SEAT RAIL BEAMS FS559.00+112 TO FS621.00 HAS CORROSION AROUND SCREW HOLES. (C-CHECK) RO: 06/12/2019 REMOVED AND.INSTALLED NEW L/H FLOOR BEAM CAP AT FS 559.00+112 TO FS 621.00 LBL 27 IAW SRM.
